| Home  | About ScienceAsia  | Publication charge  | Advertise with us  | Subscription for printed version  | Contact us  
Editorial Board
Journal Policy
Instructions for Authors
Online submission
Author Login
Reviewer Login
Volume 48 Number 6
Volume 48 Number 5
Volume 48 Number 4
Volume 48 Number 3
Volume 48 Number 2
Volume 48S Number 1
Earlier issues
Volume 46 Number 3 Volume 46 Number 4 Volume 46 Number 5

previous article

Research articles

ScienceAsia 46 (2020): 494-502 |doi: 10.2306/scienceasia1513-1874.2020.065

Permanence and uniform asymptotical stability of a ratio-dependent Leslie system with feedback controls on time scales

Zhouhong Lia, Jianwen Zhoub, Tianwei Zhangc,*

ABSTRACT:      Using time-scale calculus and construction of a suitable Lyapunov functional, the permanence and uniform asymptotical stability of a ratio-dependent Leslie model with feedback control on time scales are studied. The results of this paper extend some recent research results. An illustrative example with numerical simulations is employed to visually manifest the theoretical findings.

Download PDF

62 Downloads 677 Views

a Department of Mathematics, Yuxi Normal University, Yuxi 653100 China
b Department of Mathematics, Yunnan University, Kuming 650091 China
c Institute de Math?matiques, Kunming University of Science and Technology, Kunming 650500 China

* Corresponding author, E-mail: zhang@kust.edu.cn

Received 3 Jan 2020, Accepted 5 Jul 2020